# SDR ERAA061850

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 412050017101
- Condition: Mismanufactured
- Location: Float
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLOAT COVER  MISSING TWO RUBBER BAND ATTACHMENT TABS.
